# SDR SWAA2012022801795

- Difficulty date: February 17, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 6545769
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER END FITTING MISSING AT BS 360+3, STR 28L.  REMOVED AND REPLACED FITTING IAW SRM & BAC DWG.
